So two months ago I was diagnosed with epidimitis.
I was given doxycycline due to which i got really bad gastroenteritis.
I finished my dose which was for 10 days twice daily and as soon as it ended. The very next day I took azythromycine.
After that a lot of trouble began. I got diarrhea, oral thrush and pains underneat my arm. I got my HIV test done it came to be negative at 7 weeks.
I got my hep C , b12 and thyroid done at 2 months and it came to be negative. I also got jock itch at 2 month period
Now I have started getting pains in my fingers,toes under my feet and behind my knees and under my arms.
MY thumb hurts in the left hand and every time i touch a metal it kind of sends a shooting pain in my thumb but my thumb has to be directly touching it. My right him hurts and so does the back. My face gets real itchy during nght time. but lasts like 10-20 minutes.
My question is can antibiotic cause this muuch pain even after 6 weeks of being done with them and can they cause arthiritis?
Am sure that you are having symptoms of reactive arthritis. Control of the arthritis is possible by controling the infection along with gaining control over the various reactive agents, inside your body.
Regarding the time period, mentioned as 6 weeks, we have seen patients coming with reactive arthritis, having an interval of 3 months also. Hence, there is a high possibility of this condition.
Yo may get yourself tested for Gonnorehea or Chlamidya also. But do get the HIV re-tested after 6 months also. Are you having a poor or risky sexual history?
Please let me know further, so that i can answer you further.
So I did get my HIV test and Gonnorehea and Chlamidya two month since last unprotected vaginal sexual exposure. They all came back negative. My pains have subsided very much without even taking any medication. I have become very itchy lately and jock itch which hasnt gone in the past month.
Doctors say I dont need to test again?
What do you suggest?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.